# SDR DL72W960701

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turb Blades
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON ENGINE DISASSY, FOUND ALL 4TH STG TURB BLADES FRACTURED NEAR PLATFORM.  UNKNOWN BMOD/FOD NOTED ON 3RD STG TURB BLADE LEADING EDGES.  EVIDENCE SUGGESTS THAT THE OBJECT(S) CAUSING THIS DAMAGE, ALSO CAUSED THE 4TH STAGE BLADE FRACTURE.
